# SDR AALA202402182173

- Difficulty date: February 15, 2024
- Submitted: February 18, 2024
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 88,846 hours, 11,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT NEXT DOOR 2R (L9315) RH FWD TRANSITION PANEL NOWORK DURING PS CK. 3  FOUND D9537P-1 LOOSE AT CEILING PANEL. SECURED PLUG EMERGENCY LIGHT L9315 IAW WDM 33-51-22
